# SDR ASAA2013031794191

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,780 hours, 3,328 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATOR EXTENDED.  APU OIL FILTER INDICATOR SERVICE COMPLETED IAW AMM 49-91-13.  LEAK CHECKED GOOD, PIN RESET.
